Alert archive / Hawaii / High Wind Watches in 2011

High Wind Watch 2, NWS Honolulu, HI

March 2, 2011Hawaii County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high wind watch at Mar 2, 2011, 3:43 PM HST for Hawaii County, Kalawao County, Hawaii. It took effect at Mar 3, 2011, 6:00 PM HST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 2, 2011, 3:43 PM HST (01:43 UTC)
In effect from
Mar 3, 2011, 6:00 PM HST
Expired
Mar 3, 2011, 3:38 PM HST
In force
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Kalawao County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 57 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 1.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2011-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2011-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WWHW70 PHFO 030143
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
343 PM HST WED MAR 2 2011

...STRONG WINDS POSSIBLE ACROSS MAUI AND BIG ISLAND SUMMITS...

.A DEVELOPING LOW PRESSURE SYSTEM WILL MOVE NORTH OF THE STATE...
AND BRING STRONG WINDS TO THE ISLANDS BY THURSDAY NIGHT.
SOUTHWESTERLY WINDS WILL INCREASE AHEAD OF THIS SYSTEM...WITH
THE STRONGEST WINDS EXPECTED ACROSS THE HIGHER TERRAIN OF MAUI AND
THE BIG ISLAND.

HIZ022-028-031445-
/O.NEW.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
343 PM HST WED MAR 2 2011

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
AFTERNOON. 

WINDS WILL TURN SOUTHWESTERLY AND BEGIN TO INCREASE DURING THE
DAY ON THURSDAY...EVENTUALLY INCREASING TO 30 TO 45 MPH WITH GUSTS
TO 60 MPH FOR THURSDAY NIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

BRAVENDER
3 follow-up statements
434 
WWHW70 PHFO 031331
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST THU MAR 3 2011

...STRONG WINDS POSSIBLE ACROSS MAUI AND BIG ISLAND SUMMITS...

.A DEVELOPING LOW PRESSURE SYSTEM WEST OF THE STATE WILL BRING
INCREASING SOUTHWEST WINDS TO THE ISLANDS TODAY. THE STRONGEST
WINDS ARE EXPECTED OVER THE HIGHER TERRAIN OF MAUI AND THE BIG
ISLAND THIS EVENING THROUGH FRIDAY.

HIZ022-028-040245-
/O.CON.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
331 AM HST THU MAR 3 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY AFTERNOON. 

WINDS HAVE TURNED SOUTHWESTERLY AT THE HIGHER ELEVATION OF THE
ISLANDS THIS MORNING AND WILL INCREASE TODAY...EVENTUALLY
STRENGTHENING TO 30 TO 45 MPH WITH GUSTS TO 60 MPH THIS EVENING THROUGH
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HUI
090 
WWHW70 PHFO 031735
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
735 AM HST THU MAR 3 2011

...STRONG WINDS OVER MAUI AND BIG ISLAND SUMMITS...

.A SURFACE LOW WILL DEVELOP WEST OF THE STATE TODAY...AND MOVE
EASTWARD ON A TRACK THAT WILL TAKE IT NEAR THE ISLANDS TONIGHT AND
FRIDAY. THE LOW WILL BE SUPPORTED BY A TROUGH ALOFT...THAT WILL
BRING INCREASING SOUTHWEST TO WEST WINDS TO THE UPPER ELEVATIONS
OF MAUI AND THE BIG ISLAND. WINDS ARE ALREADY INCREASING OVER THE
BIG ISLAND SUMMITS...WITH STRONGEST SUMMIT WINDS EXPECTED TONIGHT
AND FRIDAY.

HIZ028-040645-
/O.UPG.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/
/O.NEW.PHFO.HW.W.0003.110303T1735Z-110305T0400Z/
BIG ISLAND SUMMITS-
735 AM HST THU MAR 3 2011

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST TO WEST WINDS WILL INCREASE TODAY AND TONIGHT...AND
REMAIN STRONG THROUGH FRIDAY. SUSTAINED WINDS ARE FORECAST TO BE
NEAR 35 MPH TODAY...WITH GUSTS APPROACHING 55 MPH. SUSTAINED WINDS
ARE FORECAST TO REACH 45 MPH TONIGHT AND FRIDAY...WITH GUSTS NEAR
60 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

HIZ022-040645-
/O.CON.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/
HALEAKALA SUMMIT-
735 AM HST THU MAR 3 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM HST THIS EVENING
THROUGH FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM HST THIS EVENING
THROUGH FRIDAY AFTERNOON. 

SOUTHWEST WINDS OVER THE UPPER ELEVATIONS OF HALEAKALA WILL
INCREASE THIS AFTERNOON AND EVENING...AND ARE FORECAST TO REMAIN
STRONG THROUGH FRIDAY. SUSTAINED WINDS ARE EXPECTED TO REACH
SPEEDS OF 30 TO 40 MPH...WITH GUSTS NEAR 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

BIRCHARD
869 
WWHW70 PHFO 040138
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
338 PM HST THU MAR 3 2011

...STRONG WINDS OVER MAUI AND BIG ISLAND SUMMITS AND LOCALLY GUSTY
WINDS LOWER ELEVATIONS OF KAUAI AND OAHU...

.A SURFACE LOW WILL PASS NORTH OF KAUAI TONIGHT AND FRIDAY...AND 
WILL BE SUPPORTED BY A TROUGH ALOFT. THE TROUGH ALOFT WILL BRING
STRONG SOUTHWEST TO WEST WINDS TO THE UPPER ELEVATIONS OF MAUI AND
THE BIG ISLAND THROUGH FRIDAY. MEANWHILE...THE SURFACE LOW WILL
BRING INCREASING SOUTHWEST SURFACE WINDS...THAT WILL BE LOCALLY
GUSTY OVER LOWER ELEVATIONS OF KAUAI AND OAHU...PARTICULARLY TO
THE NORTH AND EAST OF MOUNTAIN RANGES...WHERE WINDS ACCELERATE
DOWN THE SLOPES. 

HIZ022-041445-
/O.UPG.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/
/O.EXB.PHFO.HW.W.0003.110304T0200Z-110305T0400Z/
HALEAKALA SUMMIT-
338 PM HST THU MAR 3 2011

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OVER THE UPPER ELEVATIONS OF HALEAKALA WILL
INCREASE OVERNIGHT...AND ARE FORECAST TO REMAIN STRONG THROUGH
FRIDAY. SUSTAINED WINDS ARE EXPECTED TO REACH SPEEDS OF 30 TO 40
MPH...WITH GUSTS NEAR 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

HIZ028-041445-
/O.CON.PHFO.HW.W.0003.000000T0000Z-110305T0400Z/
BIG ISLAND SUMMITS-
338 PM HST THU MAR 3 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE THROUGH TONIGHT...AND REMAIN
STRONG THROUGH FRIDAY. SUSTAINED WINDS ARE FORECAST TO BE 35 TO 50
MPH TONIGHT AND FRIDAY...WITH GUSTS NEAR 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

HIZ001>004-006>011-041445-
/O.NEW.PHFO.WI.Y.0010.110304T0200Z-110304T2200Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-
338 PM HST THU MAR 3 2011

...WIND ADVISORY IN EFFECT UNTIL NOON HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON HST FRIDAY. 

INCREASING SOUTHWEST WINDS ARE EXPECTED OVERNIGHT...WITH SUSTAINED
WINDS OF 20 TO 30 MPH...LOCALLY GUSTING TO NEAR 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BIRCHARD

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high wind watch went out at Mar 2, 10:00 AM HST, 5 hours 43 minutes earlier.

Area forecast discussion, Mar 2, 10:00 AM HST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST WED MAR 2 2011

.SYNOPSIS...
A HIGH PRESSURE RIDGE TO THE NORTH WILL MAINTAIN GENTLE TO MODERATE
TRADE WINDS ACROSS THE ISLANDS TODAY...WITH LIGHT SHOWERS AFFECTING
MAINLY WINDWARD AND MAUKA SECTIONS. LOW PRESSURE DEVELOPING WEST OF
THE STATE WILL BRING UNSETTLED WEATHER TO THE ISLANDS IN THE NEXT
FEW DAYS. A COLD FRONT ASSOCIATED WITH THE LOW IS EXPECTED TO REACH
KAUAI FRIDAY MORNING. THE FRONT WILL WEAKEN AS IT MOVES DOWN THE
ISLAND CHAIN THROUGH SATURDAY.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS A NEARLY ZONAL UPPER LEVEL JET NORTH OF
THE STATE...WITH A SHORTWAVE TROUGH NEAR 22N175E. AT THE SURFACE...
A WEAKENING FRONT IS LOCATED SOUTH AND EAST OF THE BIG ISLAND...WITH
A SURFACE RIDGE ABOUT 400 MILES NORTH OF THE STATE. A TROUGH IS
LOCATED ABOUT 800 MILES WEST OF KAUAI. 12Z RAOBS SHOW INVERSIONS
NEAR 5-6KFT AND PRECIPITABLE WATERS OF 1.0-1.1 INCHES. THE EARLY
MORNING AMSU/SSMI BLENDED TOTAL PRECIPITABLE WATER IMAGERY SHOWS
DRIER AIR NORTH OF THE STATE...BUT PW VALUES OF 1.2-1.4 INCHES JUST
TO THE SOUTH. HIGHER VALUES NEAR 2.0 INCHES ARE POOLED ALONG THE
SURFACE TROUGH TO THE WEST OF THE STATE.

GENTLE TO MODERATE TRADE WINDS WILL LINGER THROUGH TODAY BEFORE
STARTING TO VEER AHEAD OF THE DEVELOPING SYSTEM. WINDS WILL BE LIGHT
ENOUGH THAT THEY MAY ALLOW SEA BREEZES TO DEVELOP ACROSS SHELTERED
LEEWARD AREAS. ABOVE THE SURFACE...THE VAD WIND PROFILE FROM THE
MOLOKAI RADAR AND ACARS SOUNDINGS INTO HONOLULU SHOW WINDS ABOVE
6KFT /ABOVE THE INVERSION/ HAVE ALREADY VEERED TO THE SOUTHWEST.
CLOUDS ARE GREATEST IN COVERAGE ACROSS THE EASTERN HALF OF THE
STATE...BUT ARE PRIMARILY STABLE. RADAR RETURNS REMAIN LIGHT AND
RAIN GAGES SHOW ONLY A FEW LOCATIONS THAT RECEIVED RAINFALL OVER THE
PAST 12 HOURS. THE CURRENT FORECAST HAS RELATIVELY LOW POPS FOR
TODAY...BUT MUCH HIGHER CLOUD COVER GIVE THE MIDDLE AND HIGH LEVEL
CLOUDS PASSING OVER THE STATE.

THE SHORTWAVE TROUGH WELL WEST OF THE STATE WILL MOVE EAST AND
SHARPEN. THIS TROUGH WILL PASS OVER THE SURFACE TROUGH WEST OF THE
STATE...CAUSING LOW PRESSURE TO DEVELOP ALONG IT BEGINNING TONIGHT.
ACROSS THE ISLANDS...SURFACE WINDS WILL VEER TO THE SOUTHEAST AND
SOUTH BY MORNING. THE DEEPER LAYER SOUTHWESTERLY FLOW WILL BRING
MOISTURE NORTHWARD ACROSS THE ISLANDS. AN AREA OF CLOUDS CAN BE SEEN
SOUTH THROUGH WEST OF THE BIG ISLAND...IN THE AREA OF THE HIGHER
PRECIPITABLE WATER MENTIONED ABOVE. CONTINUED MOISTURE ADVECTION
WILL HELP TO MAINTAIN THE CLOUDS AND LEAD TO LIGHT SHOWERS TONIGHT.
MODEL POPS ARE PRETTY HIGH...ESPECIALLY ACROSS KAUAI AND OAHU CLOSER
TO THE STRONGEST ISENTROPIC LIFT. DO NOT EXPECT HEAVY RAIN WITH THIS
FIRST ROUND...BUT WIDESPREAD LIGHT RAIN IS POSSIBLE.

THE 12Z GFS AND ECMWF HAVE COME INTO MUCH BETTER AGREEMENT OVER THE
LAST 24 HOURS WITH RESPECT TO THE EVOLUTION OF THIS SYSTEM. BOTH
MODELS KEEP THE UPPER TROUGH OPEN AND PROGRESSIVE. THEY TAKE THE
SURFACE LOW NORTH OF KAUAI THURSDAY NIGHT...THEN TRACK IT FAR
NORTHEAST OF THE STATE THROUGH FRIDAY. THIS SEEMS MORE REALISTIC
THAN EARLIER SOLUTIONS...SUCH AS THE GFS...WHICH CUT OFF THE UPPER
TROUGH NORTH OF THE STATE AND KEPT THE LOW MUCH CLOSER AND SLOWER.
THE CURRENT TIMING WOULD HAVE THE FRONT APPROACHING KAUAI ON
FRIDAY...THEN STALLING AND WEAKENING BETWEEN OAHU AND MAUI COUNTY
FRIDAY NIGHT/SATURDAY. SHOWERS ARE EXPECTED TO DEVELOP AHEAD OF THE
FRONT...WITH BOTH MODELS HINTING AT A BREAK BETWEEN THE RAIN TONIGHT
AND THE HEAVIER SHOWERS WITH THE FRONT. PW VALUES ARE FORECAST TO
CLIMB NEAR 1.8 INCHES...WHICH IS WELL ABOVE NORMAL FOR THIS TIME OF
YEAR. WE DO NOT ANTICIPATE MUCH IN THE WAY OF THUNDER WITH THIS
SYSTEM. IT DEVELOPS AT A RATHER LOW LATITUDE...AND DOES NOT HAVE A
VERY COLD CORE OF AIR ALOFT. HOWEVER...BECAUSE OF THE MOISTURE AND
INSTABILITY THAT IS PRESENT...HAVE MAINTAINED A MENTION OF HEAVY
RAIN. STRONG SOUTH TO SOUTHWEST WINDS ARE ALSO EXPECTED
THURSDAY/FRIDAY...MAINLY ACROSS THE WESTERN HALF OF THE STATE. DO
NOT ANTICIPATE ANY WIND ADVISORIES AT THIS POINT...MAINLY DUE TO THE
WEAKER SOLUTION THAT APPEARS AS THOUGH IT WILL PAN OUT. HOWEVER...IF
THE LOW THAT DEVELOPS IS STRONGER...AREAS ALONG THE NORTH AND
NORTHEAST SECTIONS OF THE ISLANDS MAY NEED AN ADVISORY DUE TO
DOWNSLOPE ACCELERATIONS.

THE FRONT WILL WEAKEN INTO A TROUGH...WHICH WILL LINGER OVER THE
CENTRAL ISLANDS INTO SATURDAY. AS THE TROUGH WEAKENS...HIGH PRESSURE
BUILDING NORTH OF THE STATE WILL ASSERT ITS INFLUENCE AND BRING A
RETURN TO TRADE WINDS ON SUNDAY. LOW-LEVEL MOISTURE LEFT BEHIND BY
THE FRONT WILL BE PICKED UP BY THE TRADES AND WILL HELP TO ENHANCE
SHOWERS ACROSS WINDWARD AND MAUKA SECTIONS INTO EARLY NEXT WEEK.

&&

.MARINE...
WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH
TONIGHT...BUT WILL BEGIN TO STRENGTHEN AS THEY VEER AROUND TO THE
SOUTH ON THURSDAY. SOUTHERLY WINDS WILL INCREASE...AND REACH
SMALL CRAFT ADVISORY LEVELS OF 25 KNOTS OR GREATER FOR THE WESTERN
HALF OF THE COASTAL WATERS GENERALLY THURSDAY NIGHT-FRIDAY. COMBINED
WITH A BUILDING NORTHWEST SWELL...WIND WAVES WILL LEAD TO COMBINED
SEAS ABOVE THE 10 FEET ADVISORY THRESHOLD AS EARLY AS THURSDAY.

&&

.AVIATION...
LOW LEVEL TRADE WIND FLOW WILL PRODUCE MVFR CIGS OVER TYPICAL
WINDWARD SLOPES TODAY WITH ONLY ISOL SHRA. LOW LEVEL TRADE WINDS
WILL BE WEAKENING...LEADING TO LOCALIZED SEA BREEZES AND ISOL MVFR
CIGS OVER LEEWARD AREAS. BKN HIGH CLOUDS WILL CONTINUE TO STREAM
OVER THE STATE DUE TO UPPER LEVEL TROUGHING FAR W OF THE ISLANDS.

THE LOW LEVEL FLOW WILL VEER SOUTHEASTERLY OVERNIGHT...LIKELY
BRINGING INCREASED MOISTURE AND MVFR CIGS OVER KAUAI AND OAHU FROM
THE S LATE TONIGHT...WITH ISOL MVFR VIS IN SHRA.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

PUBLIC/MARINE...BRAVENDER
AVIATION...WROE

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:47 PM HSTSmall Craft AdvisoryHFO48 hr
Mar 3, 1:27 AM HSTAreal Flood AdvisoryHFOKauai2 hr
Mar 3, 3:35 AM HSTFlash Flood WatchHFOHawaii, Honolulu, Kauai, Kalawao60 hr
Mar 3, 7:00 AM HSTAreal Flood AdvisoryHFOKauai8 hr
Mar 3, 7:35 AM HSTHigh Wind WarningHFOHawaii, Kalawao44 hr
Mar 3, 10:20 AM HSTSpecial Marine WarningHFO85 min
Mar 3, 11:46 AM HSTSpecial Marine WarningHFO89 min
Mar 3, 12:05 PM HSTSpecial Marine WarningHFO55 min
Mar 3, 12:57 PM HSTSpecial Marine WarningHFO33 min
Mar 3, 1:18 PM HSTSpecial Marine WarningHFO57 min
Mar 3, 1:33 PM HSTSevere Thunderstorm WarningHFOKauai27 min
Mar 3, 1:46 PM HSTSpecial Marine WarningHFO59 min

Nearby

High Wind Watches in Hawaii, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.